# SDR DALA2025061004423

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300 Elevtr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 1 LOC. LOWER POSITION ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE ELEVATOR HINGE ARM 1 AND FASTENERS LOC. LOWER POSITION ON LH HORIZONTAL STABILIZER AS PER A319 SRM 51-42 -11 AND A319 SRM 51-72-11 AND A320 FAM AMM 55-16-42-400-001-A. (1014415).
